# SDR CA130220008

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 8,689 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 12346251
- Condition: Corroded
- Location: Elevator
- Part time: 8,689 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY FOR PAINT, THE RT AND LT ELEVATOR OTBD HINGES WERE FOUND TO BE UNSERVICEABLE DUE TO CORROSION. NEW HINGES INSTALLED TO RECTIFY DEFECT.
